... sensation in my left arm and hand, a lot of pressure on my chest, dry mouth, dizziness and sometimes headaches. I read that the tingling sensation could be related to cardiovascular issues, I'm wondering if the trazodone can be harmful to the heart and how do I get off it, can I just stop taking it or do I need to take less and less? My prescribing psychiatrist hasn't answered the phone in the past week I don't know what to do I feel a lot of anxiety and a strong heart pounding after taking trazodone. Does sertraline have weird side effects too? If so which ones? Are these drugs harmful to the body? I don't understand why a psychiatrist would prescribe two different anti depressives I read that trazodone is not approved by the FDA to treat sleep disorders
I think since you've only been on those medications for a short time you can just stop taking them. I am not sure about the sertraline (zoloft), but the trazodone I took for a few weeks then stopped then started again and during the time I stopped I had no problem. The trazodone can cause numbness and tingling and you need to get off it. If I were you try calling your doctor again or call the pharmacist as they know a lot about medications.
It frustrates me when a doctor tries more than one new med at a time as you don't know which is causing the serious side effects. I would continue to contact the doctor's office and in the meantime discontinue the trazadone if it seems to be the culprit. Your symptoms are not to be ignored. Once you are use to the Zoloft (sertraline) then adding the trazadone for sleep maybe an option, if not there are others.
trazedone and amitriptyline are used for sleep. Drugs can be used off label. All it means about the FDA is that it hasn't been shown evidence so its not on the list of things it is approved for. It works very well for sleep. I agree with laura, and I won't start 2 new meds at the same time, for the reason that you now have. You should be able to just stop the trazedone since you've only taken a few. If your symptoms don't stop, see a dr asap.
Have you continued to have these issues? What did your Dr tell you? I was on the exact same. I stopped trazodone. Since i stopped the trazodone which has been 5 days, I have been on Sentraline for a week today, I feel pressure in my chest as well still. I am still Dizzy at times too. I am only on 25MG the smallest dose. Please let me know your thoughts or what you found out. I do still worry about alot of things that I try hard not too which might be why I have pressure there but idk...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Face burning& head tingling on camber sertraline, is this the generic, will it go away, is it common
Posted 26 Sep 2011 • 1 answer
Posted 31 Dec 2013 • 2 answers
Posted 18 Mar 2014 • 1 answer
Posted 15 Jan 2015 • 3 answers
Posted 24 Jul 2016 • 1 answer